Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


A globally convergent method for simultaneously finding polynomial roots

Authors: L. Pasquini and D. Trigiante
Journal: Math. Comp. 44 (1985), 135-149
MSC: Primary 65H05
MathSciNet review: 771036
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new method for the simultaneous approximation of all the roots of a polynomial is given. The method converges for almost every initial approximation, the set of the exceptional starting points being a closed set of measure zero, at least if all the polynomial roots are real and simple. The method exhibits quadratic convergence not only to simple, but also to multiple roots.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65H05

Retrieve articles in all journals with MSC: 65H05

Additional Information

PII: S 0025-5718(1985)0771036-6
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia